# SDR VTZA96113

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 818
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 4020531574
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 6405 - IAD-HPE - DURING CLIMB-OUT RETURNED TO IAD DUE TO CAPTAINS ADI FLAGGED AND HORIZON TUMBLED IN FLIGHT.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED NR ADI, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
